# SDR DL72S971357

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AFT B/B FS 950C FRAME ABOVE STR 26L.  REMOVED DAMAGE PER SRM 53-10-4 FIG 27,         FABRICATED DOUBLER DRILL HOLES AND ALODINED AND PRIMED IAW SRM 53-10-4 FIG 27.  OK TO INSTALL.  INSTALLED REPAIR PER SRM 53-10-4 FIG 27.
